# SDR AALA20021588

- Difficulty date: October 22, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CUSP STATION 1229 HAS A HOLE NEXT TO SEAT TRACK.  INSTALLED DOUBLER ON LEFT CUSP STATION 1229 PER SRM 53-01.  (M)
